# SDR DALA2021090205179

- Difficulty date: August 26, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 2,847 hours, 342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DURING PDC FOUND PANEL 621AB DELAMINATED (RH WING LE, BETWEEN ENG & FUSELAGE). CORRECTIVE ACTION: DELAMINATION WITHIN SRM LIMITS. PERFORMED TEMP REPAIR IAW A330- 900 SRM 51-77-12 WITH HIGHSPEED TAPE. ALSO REF ER/A 593939-14.
